Applications of Fixed Point and Approximate Algorithms
VOL. 2012 · NO. SI03 | 2012
 
VIEW ALL ABSTRACTS +
Articles
Yonghong Yao, Rudong Chen, Giuseppe Marino, Yeong-Cheng Liou
J. Appl. Math. 2012 (SI03), 1-2, (2012) DOI: 10.1155/2012/175459
No abstract available
Yanmei Sun, Zengqin Zhao
J. Appl. Math. 2012 (SI03), 1-17, (2012) DOI: 10.1155/2012/653675
M. I. Berenguer, D. Gámez, A. J. López Linares
J. Appl. Math. 2012 (SI03), 1-12, (2012) DOI: 10.1155/2012/370894
D. R. Sahu, Shin Min Kang, Vidya Sagar
J. Appl. Math. 2012 (SI03), 1-12, (2012) DOI: 10.1155/2012/902437
Juguo Su, Yuchao Tang, Liwei Liu
J. Appl. Math. 2012 (SI03), 1-11, (2012) DOI: 10.1155/2012/170540
Shuang Wang
J. Appl. Math. 2012 (SI03), 1-14, (2012) DOI: 10.1155/2012/567948
Xunwu Yin
J. Appl. Math. 2012 (SI03), 1-10, (2012) DOI: 10.1155/2012/257140
Cun-lin Li
J. Appl. Math. 2012 (SI03), 1-15, (2012) DOI: 10.1155/2012/824790
Muhammad Aslam Noor, Khalida Inayat Noor, Saira Zainab
J. Appl. Math. 2012 (SI03), 1-10, (2012) DOI: 10.1155/2012/280451
Bin-Chao Deng, Tong Chen, Baogui Xin
J. Appl. Math. 2012 (SI03), 1-18, (2012) DOI: 10.1155/2012/152023
Luo Yi Shi, Ru Dong Chen
J. Appl. Math. 2012 (SI03), 1-11, (2012) DOI: 10.1155/2012/421050
Zufeng Zhang, Bin Liu
J. Appl. Math. 2012 (SI03), 1-19, (2012) DOI: 10.1155/2012/316850
Poom Kumam, Phayap Katchang
J. Appl. Math. 2012 (SI03), 1-35, (2012) DOI: 10.1155/2012/414831
Arif Rafiq, Shin Min Kang
J. Appl. Math. 2012 (SI03), 1-11, (2012) DOI: 10.1155/2012/294718
Zeqing Liu, Zhihua Wu, Shin Min Kang, Sunhong Lee
J. Appl. Math. 2012 (SI03), 1-13, (2012) DOI: 10.1155/2012/786061
Prapairat Junlouchai, Somyot Plubtieng
J. Appl. Math. 2012 (SI03), 1-15, (2012) DOI: 10.1155/2012/560248
Rabian Wangkeeree, Hossein Dehghan, Pakkapon Preechasilp
J. Appl. Math. 2012 (SI03), 1-21, (2012) DOI: 10.1155/2012/859492
Kamonrat Nammanee, Suthep Suantai, Prasit Cholamjiak
J. Appl. Math. 2012 (SI03), 1-16, (2012) DOI: 10.1155/2012/804538
H. Zegeye, N. Shahzad
J. Appl. Math. 2012 (SI03), 1-19, (2012) DOI: 10.1155/2012/504503
Muhammad Aslam Noor, Khalida Inayat Noor
J. Appl. Math. 2012 (SI03), 1-8, (2012) DOI: 10.1155/2012/691806
Peixia Yang, Yonghong Yao, Yeong-Cheng Liou, Rudong Chen
J. Appl. Math. 2012 (SI03), 1-15, (2012) DOI: 10.1155/2012/634927
Preedaporn Kanjanasamranwong, Poom Kumam, Siwaporn Saewan
J. Appl. Math. 2012 (SI03), 1-19, (2012) DOI: 10.1155/2012/750732
Guiwen Lv, Zhiqun Xue
J. Appl. Math. 2012 (SI03), 1-11, (2012) DOI: 10.1155/2012/395098
Zahra Al-Rumaih, Souhail Chebbi, Hong Kun Xu
J. Appl. Math. 2012 (SI03), 1-9, (2012) DOI: 10.1155/2012/373462
Muhammad Aslam Noor, Khalida Inayat Noor
J. Appl. Math. 2012 (SI03), 1-8, (2012) DOI: 10.1155/2012/657278
Yazheng Dang, Yan Gao, Yanli Han
J. Appl. Math. 2012 (SI03), 1-10, (2012) DOI: 10.1155/2012/207323
Jong Soo Jung
J. Appl. Math. 2012 (SI03), 1-18, (2012) DOI: 10.1155/2012/384108
Shengjun Li, Li Liang, Zonghu Xiu
J. Appl. Math. 2012 (SI03), 1-13, (2012) DOI: 10.1155/2012/528719
Muhammad Aslam Noor, Saira Zainab, Yonghong Yao
J. Appl. Math. 2012 (SI03), 1-9, (2012) DOI: 10.1155/2012/437391
Khalida Inayat Noor, Kamran Yousaf
J. Appl. Math. 2012 (SI03), 1-10, (2012) DOI: 10.1155/2012/982321
Muhammad Aslam Noor, Khalida Inayat Noor
J. Appl. Math. 2012 (SI03), 1-8, (2012) DOI: 10.1155/2012/701858
Hassen Aydi, Erdal Karapınar, Wasfi Shatanawi
J. Appl. Math. 2012 (SI03), 1-10, (2012) DOI: 10.1155/2012/314279
G. Chiaselotti, G. Marino, C. Nardi
J. Appl. Math. 2012 (SI03), 1-15, (2012) DOI: 10.1155/2012/847958
Jittiporn Suwannawit, Narin Petrot
J. Appl. Math. 2012 (SI03), 1-21, (2012) DOI: 10.1155/2012/590676
Shuo Sun, Xiaocui Xing
J. Appl. Math. 2012 (SI03), 1-12, (2012) DOI: 10.1155/2012/171406
Hemant Kumar Nashine, Zoran Kadelburg, Zorana Golubovic
J. Appl. Math. 2012 (SI03), 1-12, (2012) DOI: 10.1155/2012/382094
Rabian Wangkeeree, Panatda Boonman
J. Appl. Math. 2012 (SI03), 1-17, (2012) DOI: 10.1155/2012/282094
Guozhi Song, Jigang Wu, John Schormans, Laurie Cuthbert
J. Appl. Math. 2012 (SI03), 1-13, (2012) DOI: 10.1155/2012/862809
Yeol Je Cho, Shin Min Kang, Reza Saadati
J. Appl. Math. 2012 (SI03), 1-45, (2012) DOI: 10.1155/2012/902931
M. De la Sen
J. Appl. Math. 2012 (SI03), 1-29, (2012) DOI: 10.1155/2012/817193
Yan-Mei Du
J. Appl. Math. 2012 (SI03), 1-14, (2012) DOI: 10.1155/2012/176283
Songnian He, Jun Guo
J. Appl. Math. 2012 (SI03), 1-13, (2012) DOI: 10.1155/2012/787419
Yen Hung Chen
J. Appl. Math. 2012 (SI03), 1-8, (2012) DOI: 10.1155/2012/394721
Lu-Chuan Ceng, Ching-Feng Wen
J. Appl. Math. 2012 (SI03), 1-24, (2012) DOI: 10.1155/2012/487394
Jing Zhao, Songnian He
J. Appl. Math. 2012 (SI03), 1-12, (2012) DOI: 10.1155/2012/438023
Jian-Wen Peng, Fang Liu
J. Appl. Math. 2012 (SI03), 1-17, (2012) DOI: 10.1155/2012/582792
Qiao-Li Dong, Yan-Ni Guo, Fang Su
J. Appl. Math. 2012 (SI03), 1-18, (2012) DOI: 10.1155/2012/572326
Sumei Ai, Yongfu Su
J. Appl. Math. 2012 (SI03), 1-20, (2012) DOI: 10.1155/2012/401960
Bingzhuang Liu, Changyu Wang, Wenling Zhao
J. Appl. Math. 2012 (SI03), 1-12, (2012) DOI: 10.1155/2012/620949
Yeol J. E. Cho, Reza Saadati, Ghadir Sadeghi
J. Appl. Math. 2012 (SI03), 1-5, (2012) DOI: 10.1155/2012/907951
Kamonrat Nammanee, Suthep Suantai, Prasit Cholamjiak
J. Appl. Math. 2012 (SI03), 1-14, (2012) DOI: 10.1155/2012/506976
Shunhou Fan, Yonghong Yao
J. Appl. Math. 2012 (SI03), 1-10, (2012) DOI: 10.1155/2012/410137
Mesliza Mohamed, Bevan Thompson, Muhammad Sufian Jusoh
J. Appl. Math. 2012 (SI03), 1-14, (2012) DOI: 10.1155/2012/357651
Yaqin Wang, Hongkun Xu, Xiaoli Fang
J. Appl. Math. 2012 (SI03), 1-15, (2012) DOI: 10.1155/2012/804642
Jiancai Huang, Shenghua Wang, Yeol Je Cho
J. Appl. Math. 2012 (SI03), 1-14, (2012) DOI: 10.1155/2012/720192
Xue Wang, Ying Chen, Rudong Chen
J. Appl. Math. 2012 (SI03), 1-6, (2012) DOI: 10.1155/2012/319394
Rabian Wangkeeree, Pakkapon Preechasilp
J. Appl. Math. 2012 (SI03), 1-25, (2012) DOI: 10.1155/2012/790592
Uamporn Witthayarat, Yeol Je Cho, Poom Kumam
J. Appl. Math. 2012 (SI03), 1-17, (2012) DOI: 10.1155/2012/185104
L.-C. Ceng, Q. H. Ansari, N.-C. Wong, J.-C. Yao
J. Appl. Math. 2012 (SI03), 1-14, (2012) DOI: 10.1155/2012/472935
Chaichana Jaiboon, Poom Kumam
J. Appl. Math. 2012 (SI03), 1-26, (2012) DOI: 10.1155/2012/816529
Hua Su, Lishan Liu, Xinjun Wang
J. Appl. Math. 2012 (SI03), 1-23, (2012) DOI: 10.1155/2012/652465
Shuang Wang
J. Appl. Math. 2012 (SI03), 1-11, (2012) DOI: 10.1155/2012/658905
Jin Liang, Huan Zhu
J. Appl. Math. 2012 (SI03), 1-11, (2012) DOI: 10.1155/2012/930868
Fang Li, Ti-Jun Xiao, Hong-Kun Xu
J. Appl. Math. 2012 (SI03), 1-19, (2012) DOI: 10.1155/2012/916543
Wei-Shih Du
J. Appl. Math. 2012 (SI03), 1-17, (2012) DOI: 10.1155/2012/302830
Shuo Sun
J. Appl. Math. 2012 (SI03), 1-16, (2012) DOI: 10.1155/2012/202860
Fang Li, Jin Liang, Tzon-Tzer Lu, Huan Zhu
J. Appl. Math. 2012 (SI03), 1-18, (2012) DOI: 10.1155/2012/901942
Farrukh Mukhamedov, Mansoor Saburov
J. Appl. Math. 2012 (SI03), 1-21, (2012) DOI: 10.1155/2012/281383
Muhammad Aslam Noor
J. Appl. Math. 2012 (SI03), 1-11, (2012) DOI: 10.1155/2012/201947
Luigi Muglia, Yonghong Yao
J. Appl. Math. 2012 (SI03), 1-14, (2012) DOI: 10.1155/2012/912050
Cuijie Zhang
J. Appl. Math. 2012 (SI03), 1-13, (2012) DOI: 10.1155/2012/575014
Yanrong Yu, Delei Sheng
J. Appl. Math. 2012 (SI03), 1-9, (2012) DOI: 10.1155/2012/256930
Peichao Duan, Aihong Wang
J. Appl. Math. 2012 (SI03), 1-17, (2012) DOI: 10.1155/2012/602513
Abdelouahed Hamdi, M. A. Noor, A. A. Mukheimer
J. Appl. Math. 2012 (SI03), 1-13, (2012) DOI: 10.1155/2012/142862
Yonghong Yao, Rudong Chen, Giuseppe Marino, Yeong Cheng Liou
J. Appl. Math. 2012 (SI03), 1-21, (2012) DOI: 10.1155/2012/927530
Hecai Yuan, Guohong Shi
J. Appl. Math. 2012 (SI03), 1-10, (2012) DOI: 10.1155/2012/812783
Muhammad Aslam Noor, Javed Iqbal, Khalida Inayat Noor, E. Al-Said
J. Appl. Math. 2012 (SI03), 1-14, (2012) DOI: 10.1155/2012/743861
Hossein Lakzian, Ing-Jer Lin
J. Appl. Math. 2012 (SI03), 1-11, (2012) DOI: 10.1155/2012/161470
Weiquan Zhang, Dong Qiu, Zhifeng Li, Gangqiang Xiong
J. Appl. Math. 2012 (SI03), 1-18, (2012) DOI: 10.1155/2012/890678
Yonghong Yao, Yeol Je Cho, Pei-Xia Yang
J. Appl. Math. 2012 (SI03), 1-13, (2012) DOI: 10.1155/2012/320421
Javad Balooee, Yeol Je Cho, Mee Kwang Kang
J. Appl. Math. 2012 (SI03), 1-18, (2012) DOI: 10.1155/2012/690648
Lu-Chuan Ceng, Ching-Feng Wen
J. Appl. Math. 2012 (SI03), 1-38, (2012) DOI: 10.1155/2012/194509
Jian Liu, Hua Su, Shuli Wang
J. Appl. Math. 2012 (SI03), 1-15, (2012) DOI: 10.1155/2012/359251
Kriengsak Wattanawitoon, Poom Kumam
J. Appl. Math. 2012 (SI03), 1-27, (2012) DOI: 10.1155/2012/692829
Prasit Cholamjiak, Suthep Suantai, Yeol Je Cho
J. Appl. Math. 2012 (SI03), 1-18, (2012) DOI: 10.1155/2012/308791
Muhammad Aslam Noor, Khalida Inayat Noor, Zhenyu Huang, Eisa Al-Said
J. Appl. Math. 2012 (SI03), 1-10, (2012) DOI: 10.1155/2012/646259
S. S. Chang, L. Wang, Y. K. Tang, L. Yang
J. Appl. Math. 2012 (SI03), 1-13, (2012) DOI: 10.1155/2012/385638
Jinhua Zhu, Shih-Sen Chang, Min Liu
J. Appl. Math. 2012 (SI03), 1-22, (2012) DOI: 10.1155/2012/961560
Huabin Jiang, Songhai Deng, Xiaodong Zheng, Zhong Wan
J. Appl. Math. 2012 (SI03), 1-13, (2012) DOI: 10.1155/2012/641276
Youli Yu, Pei-Xia Yang, Khalida Inayat Noor
J. Appl. Math. 2012 (SI03), 1-11, (2012) DOI: 10.1155/2012/137932
Muhammad Aslam Noor, Khalida Inayat Noor, Eisa Al-Said
J. Appl. Math. 2012 (SI03), 1-10, (2012) DOI: 10.1155/2012/125373
Yeong-Cheng Liou
J. Appl. Math. 2012 (SI03), 1-11, (2012) DOI: 10.1155/2012/638632
L. C. Ceng, Y. C. Lin
J. Appl. Math. 2012 (SI03), 1-22, (2012) DOI: 10.1155/2012/264721
Vittorio Colao
J. Appl. Math. 2012 (SI03), 1-18, (2012) DOI: 10.1155/2012/563438
Muhammad Aslam Noor, Khalida Inayat Noor, Eisa Al-Said
J. Appl. Math. 2012 (SI03), 1-7, (2012) DOI: 10.1155/2012/412413
Yonghong Yao, Yeong-Cheng Liou, Cun-Lin Li, Hui-To Lin
J. Appl. Math. 2012 (SI03), 1-14, (2012) DOI: 10.1155/2012/237083
Youli Yu
J. Appl. Math. 2012 (SI03), 1-11, (2012) DOI: 10.1155/2012/341953
P. Pasom, B. Panyanak
J. Appl. Math. 2012 (SI03), 1-17, (2012) DOI: 10.1155/2012/327434
Yonghong Yao, Shin Min Kang, Wu Jigang, Pei-Xia Yang
J. Appl. Math. 2012 (SI03), 1-9, (2012) DOI: 10.1155/2012/259813
Dan Zhang, Xiaolong Qin, Feng Gu
J. Appl. Math. 2012 (SI03), 1-13, (2012) DOI: 10.1155/2012/417234
Shyam Lal Singh, Swami Nath Mishra, Renu Chugh, Raj Kamal
J. Appl. Math. 2012 (SI03), 1-14, (2012) DOI: 10.1155/2012/902312
Tanom Chamnarnpan, Poom Kumam
J. Appl. Math. 2012 (SI03), 1-29, (2012) DOI: 10.1155/2012/538912
Haiqing Wang, Yongfu Su, Hong Zhang
J. Appl. Math. 2012 (SI03), 1-19, (2012) DOI: 10.1155/2012/641479
F. Soleymani, S. Karimi Vanani, M. Jamali Paghaleh
J. Appl. Math. 2012 (SI03), 1-15, (2012) DOI: 10.1155/2012/568740
Muhammad Aslam Noor, Khalida Inayat Noor, Saira Zainab, Eisa Al-Said
J. Appl. Math. 2012 (SI03), 1-14, (2012) DOI: 10.1155/2012/863450
Back to Top